Scars On The Skin After Taking Nephrotic Syndrome Drugs?

Illustration of Scars On The Skin After Taking Nephrotic Syndrome Drugs?
Illustration: Scars On The Skin After Taking Nephrotic Syndrome Drugs? ars.els-cdn.com

Good night I want to ask, after I was sentenced to be sick with nephrotic syndrome and taking the medicine given, why did my skin become like a scar when it was okay?

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Nephrotic syndrome, or the drugs used to treat the condition, should not be able to cause the scars as you describe them. Because indeed, there is no content of these drugs that can be dangerous and trigger scars.

Therefore it is necessary to find out the main cause of the wound, whether due to other diseases such as diabetes, long-term suppression, bacterial infection, or due to other causes. This is important because if the diagnosis is right, then the treatment can be more accurate. Our advice, first consult a general practitioner, and later let the general doctor determine whether your condition can be treated directly or need treatment by a specialist, such as a dermatologist and an internist.

In the meantime, don't worry, keep the area you intended to stay clean and dry, don't give any medicine without doctor's advice, and get yourself checked. So, hopefully answering your question.

: by

Related Question

Nasal Congestion After Surgery Rhinitis 1 Year Ago?

Nasal Congestion After Surgery Rhinitis 1 Year Ago?

(11 months ago)

Afternoon, I suffer from rhinitis (he said) had undergone surgery 1 year ago. My first symptom of illness was sneezing, sneezing, and a blocked nose. After the surgery, I started t... Read more

Why Is The Big Face Next Door?

Why Is The Big Face Next Door?

(1 year ago)

Good afternoon, want to ask why my cheeks are big next door ?. So the right cheekbones are more prominent and the right cheeks are more chubby, while my left cheek is thin. The rig... Read more

Stiff To Difficult Activities In The Hands And Instep Areas?

Stiff To Difficult Activities In The Hands And Instep Areas?

(11 months ago)

Hello, my doctor has been stiff for the past 2 months, my arms, legs, legs, are having difficulty in doing activities, have my syrafs been damaged or possibly other diseases? I was... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *